Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 3, Number 3

All articles in this issue are freely accessible.

On the group defined for any given field by the multiplication table of any given finite group
Leonard Eugene Dickson.
Trans. Amer. Math. Soc. 3 (1902), 285-301
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500600
Addendum to the article: “On the definition of arc length and of the area of a curved surface” [Trans. Amer. Math. Soc. 3 (1902), no. 1, 23–37; 1500584]
O. Stolz.
Trans. Amer. Math. Soc. 3 (1902), 302-304
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500601
Proof of the sufficiency of Jacobi’s condition for a permanent sign of the second variation in the so-called isoperimetric problems
Oskar Bolza.
Trans. Amer. Math. Soc. 3 (1902), 305-311
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500602
On hypercomplex number systems
Herbert Edwin Hawkes.
Trans. Amer. Math. Soc. 3 (1902), 312-330
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500603
On metabelian groups
William Benjamin Fite.
Trans. Amer. Math. Soc. 3 (1902), 331-353
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500604
Conjugate rectilinear congruences
Luther Pfahler Eisenhart.
Trans. Amer. Math. Soc. 3 (1902), 354-371
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500605
Constructive theory of the unicursal cubic by synthetic methods
D. N. Lehmer.
Trans. Amer. Math. Soc. 3 (1902), 372-376
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500606
The groups of Steiner in problems of contact. II
Leonard Eugene Dickson.
Trans. Amer. Math. Soc. 3 (1902), 377-382
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500607